It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


I have been on Avonex for 16 months. Two months ago I started getting rashes at injection site. Not a little rash but a big rash. I still have the rashes from 3 weeks ago on my arms. I have the nurse at the doctor's office give me my injections usually on Monday mornings. It is pre-filled and cold as I don't like it warm to room temperature. It hurts more.

Last week I bruised at the injection and still got a rash. The rash also at times itches. I showed the nurse yesterday the bruise on my arm. It is not only bruised, big rash but a knot in the area. It hurts on and off. I decided to switch injection sites to give my arms a rest. The nurse uses the smallest needle as I am small. Same thing happen yesterday is the another bruise and knot on my thigh.

I have called Biogen to report because of the rash and now bruising and knots. They said I needed to tell my doctor and get bloodwork done. I had iron shots in my hips (30+) and they left knots. I don't recall any bruises... just brown spots. I will try one more thing is to ask the nurse to ice but the Avonex customer rep didn't think it will help with the knots. I don't know if it will help with the rash either.

Another side effects are I do have flu like symptoms but just one day. I have learn now to take two Ibuprofen when the chills start. My body temp drops down to 96 or lower then it will raise to 102. But taking the meds then keeps if from getting that high. It is much better and if I sleep then I missing most of it. I still have fever and weakness but it is much better.

I am still determined to stay on Avonex as long as no damage is going on.

Bunni

dx 12/06 RRMS
Avonex, Klonopin, Skelaxin, Flexeril





All times are GMT -7. The time now is 06:56 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!